# SDR AALA201905019029

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 24,335 hours, 20,288 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AVNX MAU 1A FAIL, 9 OTHER CAUTION MSGS, 19 OTHER ADVISOFT MSGS. MAINTENANCE REPORTS C/B B7 ON CAPT'S SIDE WAS POPPED. RESET C/B EVERY THING BACK TO NORMAL IAW FIN 31-42-00-810-808-A.
